MAUDE Adverse Event Report: ARTHREX, INC. ES TROCH NAIL, LEFT, 10MMX39CMX130; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. ES TROCH NAIL, LEFT, 10MMX39CMX130; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number ES¿ TROCH NAIL, LEFT, Ø10MMX39CMX130°
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by an arthrex sales representative that a facility has experienced frequent instances of the galileo es nail breaking at the shaft hole targeted by the jig.The assumed part number based on photos provided is 1066-395 and a second complaint line has been entered to represent the previous nails that failed where part number is unknown.
 
Additional Manufacturer Narrative
It was reported that the device broke at the shaft hole.Visual evaluation identified that the nail was broken at the shaft hole position.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.The reported event is confirmed based on the investigation of the returned pictures.

Brand Name
ES TROCH NAIL, LEFT, 10MMX39CMX130
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11328110
Report Number1220246-2021-02590
Device Sequence Number2660667
Product Code HSB
UDI-Device Identifier00848665015386
UDI-Public00848665015386
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberES¿ TROCH NAIL, LEFT, Ø10MMX39CMX130°
Device Catalogue Number1066-395
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date05/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;